# SDR SWAA2022030345488

- Difficulty date: February 19, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,922 hours, 9,427 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261020
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR PANEL 140DF IS CORRODED ALONG THE EDGES. MARKED. / REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 140DF P/N: 453A2610-20 IAW B737-800 AIPC 25-52-10-19 AND SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-1
